Table of Contents
Journal of Computational Methods in Physics
Volume 2014, Article ID 207916, 7 pages
http://dx.doi.org/10.1155/2014/207916
Research Article

Tau-Path Following Method for Solving the Riccati Equation with Fractional Order

1Department of Mathematical Sciences, United Arab Emirates University, Al Ain 15551, United Arab Emirates
2Department of Mathematics, Taibah University, Al Madinah, Saudi Arabia

Received 15 December 2013; Accepted 30 January 2014; Published 5 March 2014

Academic Editor: Marta B. Rosales

Copyright © 2014 Muhammed I. Syam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammed I. Syam, Hani I. Siyyam, and Ibrahim Al-Subaihi, “Tau-Path Following Method for Solving the Riccati Equation with Fractional Order,” Journal of Computational Methods in Physics, vol. 2014, Article ID 207916, 7 pages, 2014. https://doi.org/10.1155/2014/207916.